Question

 Bad nightsweats from marijuana withdrawl?

Answer I suggest you to consult the Doctor before use any thing he will guide you in proper way and quit smoking and drinking I hope this should be happening to you for heavy smoking and drinking
http://answers.yahoo.com//question/index?qid=20100415011110AAwst32

Top Q&A For: Bad nightsweats from marijuana withdrawl

Nightsweats after a Hysterectomy Why?

Hormones! I had a total hysty (ovaries too) and get hot flashes all the time. Not a big deal. Learned (the hard way) that an antidepressant can help the symptoms. I cannot take hormone replacem... Read More »
http://answers.yahoo.com/question/index?qid=20120103205830AAO5cOi

Help with Zoloft withdrawl!?

I take this drug, 200mg a day..yeah i can't go w/out it or i feel miserable..and all the negativity that's plagued my mind runs rampid. It is a drug u have to ween urself off of, if ur taking 75 u... Read More »
http://answers.yahoo.com//question/index?qid=20120820054704AANSg6W

What is precipitate withdrawl of troops?

Hit and Run mercenaries is one thing, but mainly tactics. (to be added to)
http://wiki.answers.com/Q/What_is_precipitate_withdrawl_of_troops

I need some supportive advise on withdrawl?

You were on the fentyal patches and you are trying to go cold turkey?? If you have only been on them a few months it shouldn't be too bad but no decent doctor would allow you to ween yourself off ... Read More »
http://answers.yahoo.com//question/index?qid=20081015101404AAOPom8


feedback
loading